No Cover Image

Journal article 1170 views

Stability in distribution of neutral stochastic differential delay equations with Markovian switching

Jianhai Bao, Zhenting Hou, Chenggui Yuan Orcid Logo

Statistics & Probability Letters, Volume: 79, Issue: 15, Pages: 1663 - 1673

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Statistics & Probability Letters
ISSN: 0167-7152
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 15
Start Page: 1663
End Page: 1673